# SDR CAL950091

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14233
- Make and model: Boeing 737217
- Aircraft serial: 19887
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 508
- Part time: 71,921 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A 1 INCH CRACK IN INTERCOSTAL AT BS 508 BETWEEN STR 28L AND STR 28R.  THE INTERCOSTAL WAS REMOVED AND REPLACED IAW SRM 51-30-2.  (X)
